- Counterexamples to Ruelle’s inequality in the noncompact case. Annales de l’Institut Fourier, Vol. 67 no. 1 (2017), p. 23-41.
- Entropy in the cusp and phase transitions for geodesic flows (with Godofredo Iommi and Anibal Velozo). To appear in Israel Journal of Mathematics.
- Escape of mass and entropy for geodesic flows (with Anibal Velozo). To appear in Ergodic Theory & Dynamical Systems.
- Ruelle’s inequality and Pesin’s entropy formula for the geodesic flow on negatively curved noncompact manifolds. Submitted.